# SDR SWAA2024050281409

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 21,225 hours, 10,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH SIDE SERVICE DOOR EMERGENCY LIGHT INOP<[01] R/R RH SLIDE SERVICE DOOR EMERGENCY LIGHT PER AMM 33-51-04
